# SDR ASAA2014111009632

- Difficulty date: November 10, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 32,324 hours, 9,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9250071
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT LAVATORY AREA FLOOD LIGHT LOCATED ON AFT WINDSCREEN ADJACENT TO LAV D HAS ALL FIVE LAMPS INOPERATIVE.  ACFT GROUNDED.  IAW WDM 33-51-22, REPLACED THE LAMPS AND TESTED IAW MM 33-51-01-960-801.  OPS NORMAL.
